# SDR COMA0460229

- Difficulty date: March 28, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 25,262 hours, 23,914 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5396 AIRCRAFT DID NOT PRESSURIZE.  DEFERRED THE OVERBOARD EXHAUST SOV PER MEL 21-24-06 (B).
